MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FRONT LOADING CARTRIDGE KIT; INSTRUMENT, PROSTHESIS

ZIMMER BIOMET, INC. FRONT LOADING CARTRIDGE KIT; INSTRUMENT, PROSTHESIS
Catalog Number 00506905200
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the incoming inspection that debris was found in the sterile packaging.There was no patient involvement.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, the cartridge kit was determined to be not reportable.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
FRONT LOADING CARTRIDGE KIT
Common Device Name
INSTRUMENT, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15735411
Report Number0001822565-2022-03131
Device Sequence Number20412243
Product Code FSM
UDI-Device Identifier00889024382107
UDI-Public(01)00889024382107(17)270824(10)65591923
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00506905200
Device Lot Number65591923
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer12/06/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown